# SDR SWAA032667

- Difficulty date: December 5, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,086 hours, 47,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 96380
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STUB BEAM INBOARD CHORD CORRODED AT BS 616, LBL 65.  REPAIRED BEAM PER SRM AND BOEING SB.
